# SDR AALA200802520

- Difficulty date: September 26, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL LOCATIONS OF CARGO DOOR BEAM IN AFT CARGO AT STATION 1155 TO 1211.  AREA OF DISCREPANCY IS 1 INCHES BY 48 INCHES.  INSTALLED DOOR BEAM DOUBLER PER AARD 53-10-00-3.
